# SDR DALA2018083095348

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N894DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62776
- Aircraft time: 1,516 hours, 525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Undertorqued
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE POPS UP INFLIGHT.  ADJUSTED THE R2 DOOR HANDLE LATCHING TORQUE IAW AMM 52-41-00. PRESSURIZED AIRCRAFT AND OBSERVED NO DOOR HANDLE MOVEMENT.
